# SDR SWIA201023693

- Difficulty date: February 17, 2010
- Submitted: February 21, 2010
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 16,918 hours, 14,437 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT EMERGENCY EXIT LIGHT INOP.  (FLT 6346)  RELAMPED EMERGENCY LIGHT.
